English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/9091
Share/Impact:
Statistics
logo share SHARE logo core CORE   Add this article to your Mendeley library MendeleyBASE

Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL | DATACITE
Exportar a otros formatos:

Title

Dirac brackets from magnetic backgrounds

AuthorsIsidro, José M.
KeywordsDirac brackets
Generalized complex geometry
[MSC] Geometry and quantization, symplectic methods
[MSC] Applications to physics
Issue DateJun-2007
PublisherWorld Scientific Publishing
CitationInternational Journal of Geometric Methods in Modern Physics 4(4): 523-532 (2007)
AbstractIn symplectic mechanics, the magnetic term describing the interaction between a charged particle and an external magnetic field has to be introduced by hand. On the contrary, in generalized complex geometry, such magnetic terms in the symplectic form arise naturally by means of B-transformations. Here we prove that, regarding classical phase space as a generalized complex manifold, the transformation law for the symplectic form under the action of a weak magnetic field gives rise to Dirac's prescription for Poisson brackets in the presence of constraints.
Description10 pages.-- MSC codes: 81S10, 53Z05.-- ISI Article Identifier: 000251316400002.-- ArXiv pre-print available at: http://arxiv.org/abs/hep-th/0611026
Publisher version (URL)http://dx.doi.org/10.1142/S0219887807002181
URIhttp://hdl.handle.net/10261/9091
DOIhttp://dx.doi.org/10.1142/S0219887807002181
ISSN0219-8878
Appears in Collections:(IFIC) Artículos
Files in This Item:
File Description SizeFormat 
0611026v1.pdf100,46 kBAdobe PDFThumbnail
View/Open
Show full item record
Review this work
 


WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.